# SDR DALA13007983214

- Difficulty date: February 14, 2013
- Submitted: February 19, 2013
- Operation: Air carrier
- Aircraft: N314US
- Make and model: Airbus A320-211
- Aircraft serial: 160
- Aircraft time: 67,439 hours, 30,165 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND AFT FUSELAGE, UNDERFLOOR FR66 AT STR26R AREA HAS CORROSION.  REMOVED CORROSION IAW SRM 51-74-00. CHECKED DIMENSIONS L=0.90" W=0.450" D=0.20".  NO ALLOWABLE DAMAGE LIMITS IN SRM.  ACCOMPLISHED REPAIR IAW ER/A 510352-14, REV  ORIGINAL SECTION I PERMANENT REPAIR.
